Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had ischemic stroke, on medicines to decrease lipids. Having no interest in sex, penis bent, dim vision in eye. Side effects?

Hi My husband has a ischeamic stroke in 2010 he has fully recoverd aoart from feeling tired at times a little more than before , he had no history of raised lipids but as is the guidelines he was put on a statin lowering drug Atrovastin 20mg nocte . As the time from the stroke as increased he has lost his sex drive and we have noticed his penis has become bent to one side. Also 3 months after the stroke he woke one morning to find he had dim vision he says its like wearing sunglasses all the time , there are no other sight problems. We feel this is a side effect of the statin drug but when we have tried to speak to DR,s about this they all say its not . We are becoming increasingly concerned that no dr takes us seriously can you help?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing back

There must be some reason for ischemic stoke. He need proper clinical examination and investigations.
Investigations include routine hemogram,RBS,LFT,RFT,Lipid profile ,Urine RE/ME, ultrasound of abdomen.
Dim vision is not the side effect of atorvastatin. He may have some other problems. You should consult ophthalmologist and cause of low vision should be searched out.
He may be suffering from erectile dysfunction related to his physical problems. Drugs can be given after excluding all causes of erectile dysfunction.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor